Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin becksFLA

Posted by Quintal on August 25, 2008, at 10:54:53

In reply to Klonopin, posted by becksFLA on August 25, 2008, at 10:00:08

Yes, tiredness is to be expected when you're coming off benzos. On the few times I went off Klonopin cold turkey I was totally exhausted within a few days. Since stopping zopiclone I've been very tired.

Q


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Quintal thread:848156
URL: http://www.dr-bob.org/babble/20080822/msgs/848166.html